Applied Mathematics, Algebra, Analysis, Geometry, Combinatorics, Industrial Mathematics, Financial Mathematics, and Statistics

Journal of Math Sciences

Journal of Math Sciences (JMS) is a valuable resource for pure and applied mathematicians, statisticians, systems theorists and analysts, and information scientists. Articles cover a wide range of topics, including Applied Mathematics, Algebra, Analysis, Geometry, Combinatorics, Industry Mathematics, Financial Mathematics, and Statistics.

Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 2, No 2 (2017): Vol.2 No.2 July 2017

Table of Contents

Articles

Akbar Nasrum
PDF
1-4
D. Didiharyono, M. Marsal, N. Nasruddin
PDF
5-13
Andi Muhammad Anwar
PDF
14-17
R. Rustam, N. Nasruddin
PDF
18-23
Sufri Mashuri, N. Nasruddin, R. Rustam
PDF
24-28
H. Halidin
PDF
29-35